# SDR DXTA2022120275310

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 3,175 hours, 2,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: BOTH EXIT LIGHTS ON EITHER SIDE OF THE MAIN CABIN DOOR AND THE LIGHTS UNDER SEAT 10 STAY ILLUMINATED WITH THE EMER LIGHTS IN THE OFF POSITION.  ACCESSED AND RESET INERTIA SWITCH IN CENTER PEDESTAL AND LIGHTS TURNED OFF, IAW CE680A 33-50-11
